I have been on the birth control pill (Diane35) for the past 5 or 6 months. About 6 weeks ago I had sex without additional protection but I got my period like normal. During my last period I decided to move my cycle. A day or two after I did this my period came back but extremly light, unlike my very heavy periods. I've been experiencing pain in my stomach, cramping and light pain in my back. The blood varies between dark red and an almost brown, and there have started to be small clumps. I understand that you can experience break-through bleeding by doing this, but from what I've read, these are symtoms of a miscarriage. I realise that I did have my period, for the normal amount of time just before this, but I really dont know. What could be going on??
HaHow did you move your cycle? Did you move it by a few hours or by days? By moving it, you did not go more than 24 hours without taking a pill, right? If you lengthen the time between pills then you have a chance of becoming pregnant.
Break through bleeding seems to most likely be the culprit. Cramping and back pain is very normal when on birth control. Switching your time you are taking the pill at around can cause this since you are messing around with the regularity of when the pill is being taken.
(note: don't worry, changing your pill time is completely safe and effective still as long as you do it in the correct way)
what is the correct way to move your cycle while on the pill, i need to move my period start date to either a week early or a week later i am going on vacation and i can't be on my period for this, i am just now on my last week the orange pills in my first pack of birth control, so i am just now starting my period. what should i do for next month july is when my vacation is. please help, thanks
mamacat12 I am on the combined pill and spoke to my doctor about what to do when i didnt want to be on my period qwhen i was on holiday and he told me this. it is perfectly safe to run 2 packs together every now and then if u want to skip your period. so thats what i did and i was fine. after that i just took them as normal again with the week break hope that helps